MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-E2200
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the log files from the aed showed that the aed was placed into service without the pads connected to the aed.The ddu series aeds are designed to be stored with the pads connector already installed.This simplifies the procedure for deploying and operating the device in an emergency.During the aed's automated self-test, the aed identified that the pads were not connected and attempted to alert the user by flashing its red asi and chirping.The aed continued to chirp and flash without any evidence in the log of any human interaction to address the aeds condition until the battery pack became completely depleted.Analysis of the log files show the aed's battery had completely depleted on (b)(6) 2025.There was no evidence in the electronic logs of any human interaction to address the aeds condition until on (b)(6) 2025 when a replacement battery pack was inserted into the aed.No patient outcome or updates were provided.
 
Event or Problem Description
An international distributor reported that a customer's aed failed to power on during a rescue attempt.According to the rescuer, no resuscitation was required at the time of the event; however, the emergency line operator advised the rescuer to power on the aed and apply the electrode pads to assess the patient's cardiac rhythm.When attempting to do so, the rescuer discovered that the aed would not turn on.Because the device could not be powered on, the electrode pads were not attached, and the aed was not used.Emergency medical personnel arrived shortly thereafter and assumed care of the patient.No patient harm was reported.The aed has been requested for return and evaluation.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23622152
Report Number3003521780-2025-01863
Device Sequence Number21100486
Product Code MKJ
UDI-Device Identifier10815098020192
UDI-Public(01)10815098020192
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown